# SDR MASA200700195

- Difficulty date: April 7, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 27,412 hours, 24,840 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2745 PHX.  TRIM UNDER GALLEY EMERGENCY EXIT DOOR FELL OFF.  MX SECURED THE TRIM.
